Journal article icon

Journal article

THE POLITICS OF AMAZONIAN DEFORESTATION

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Politics and International Relations
Role:
Author
Journal:
JOURNAL OF LATIN AMERICAN STUDIES
Volume:
23
Pages:
197-215
Publication date:
1991-02-05
ISSN:
0022-216X
URN:
uuid:acb31851-a7fa-4117-aee9-f8bd7c5eef63
Source identifiers:
59199
Local pid:
pubs:59199

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP